Motrin IB Liquid Gels Ibuprofen 200mg


Price:
$7

Description

Brand: Motrin

Color: One Color

Features:

  • Temporarily relieves minor pain and reduces fever
  • Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain
  • Contains 200 mg of ibuprofen

Binding: Health and Beauty

Publisher: Johnson & Johnson SLC

Release Date: 03-03-2015

Details: Motrin IB Liquid Gels temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold. It also temporarily reduces fever. Each Motrin IB Liquid Gel contains 200 milligrams of ibuprofen.

UPC: 300450409201

EAN: 300450409201

Languages: English

Payment & Security

American Express Diners Club Discover Mastercard PayPal Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed